# SDR DXTA2025082504718

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 5,636 hours, 3,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LATCH HANDLE WON'T CLOSE FROM OUTSIDE.   FOUND AFT LATCHES/LOCKOUT OF ADJUSTMENT. PERFORMED CABIN DOOR LATCH/LOCK RIGGING REF AMM 52-10-04 OPS CHECKS GOOD. REF  AMM 52-10-00.
